# SDR SWIA2020091652534

- Difficulty date: August 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION.  C-CHECK RO 9/12/2020.  EVALUATED, OUT OF LIMITS.  REPLACED PART, REF CRJ200 SRM BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.
